| Model Number |
01.18.235 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 july 2021 lot 134675: 35 items manufactured and released on 15-nov-2013.Expiration date: 2018-10-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2017.
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem and head with competitor implants and revised the medacta liner with a medacta liner 7 years and 3 months after primary.The surgery was completed successfully.